Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Consistent slow heart beats, on medicines for high BP, paralysis. Cause?

Hi, I ve noticed that my father (age 72) has very slow heart beat (around 50 pulse per min) from last 4-5 months. Actually he has a paralysis attack in 2004, so he is currently taking the medicine related to high blood pressure and other medicine (related to paralysis attack). Please let me know the problem why it is happening and if there is any test which I should go for him. Thanks Vikrant
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Vikrant ..thanks for writing us..

Slow heart rate at this age may be due to many causes especially in your fathers case
1. anti hypertensive drugs from Beta blocker class like atenolol, metoprolol
2. Sick sinus syndrom

A simple routine ECG will be helpful for you and you review your medicines with your physician

Best wishes
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor